RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 21, Issue 1  


Homogenization with a corrector for a parabolic Cauchy problem with periodic coefficients
E. S. Vasilevskaya
3
On $\theta$-centralizers of semiprime rings (II)
M. N. Daif, M. S. Tammam El-Sayiad
61
Triviality of the second cohomology group of the conformal algebras $\mathrm{Cend}_n$ and $\mathrm{Cur}_n$
I. A. Dolguntseva
74
Schemes of relations of the finite projective plane, and their extensions
S. A. Evdokimov, I. N. Ponomarenko
90
Absolute continuity of the spectrum of a periodic Schrödinger operator in a multidimensional cylinder
I. Kachkovskii, N. Filonov
133
Twisted Yangians and Mickelsson algebras. II
M. Nazarov, S. Khoroshkin
153
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019